MAUDE Adverse Event Report: VOLCANO CORPORATION VISIONS PV .014 PLATINUM; CATHETER, ULTRASOUND, INTRAVASCULAR

VOLCANO CORPORATION VISIONS PV .014 PLATINUM; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 400-0200.233
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 07/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Attempts to obtain patient information have been unsuccessful.By report, this was a diagnostic peripheral procedure.Images were obtained by the manufactures catheter device prior to removal.Resistance was experienced when the wire (another manufacturer's device) and manufacturer's catheter device were being removed.Additional surgical intervention was able to remove part of the catheter device.When the manufacturer's device was removed it was found to be kinked and tangled in the wire.No tests/laboratory data was available.Entangled wire.Make and model unknown.The implant or explant dates are not applicable to this device.Device was discarded and not returned for analysis.The manufacturing documentation for this device was reviewed and the device met all quality and manufacturing release criteria.Additionally, complaints are monitored by monthly complaint review board process.
 
Event or Problem Description
This case was reviewed and investigated according to the manufacturer's policy.It was reported the manufacturer's device was stuck in the patient's body.The user was unable to pull out the manufacturer's device and ultimately surgical removal was done.Patient recovered and was released.This mdr is being submitted because medical and surgical intervention was required to remove the catheter device.

Brand Name
VISIONS PV .014 PLATINUM
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
VOLCANO CORPORATION
2870 kilgore road
rancho cordova CA 95670
MDR Report Key7737880
Report Number2939520-2018-00074
Device Sequence Number1040191
Product Code OBJ
UDI-Device Identifier00845225002428
UDI-Public(01)00845225002428(17)180930
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143701
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Model Number400-0200.233
Device Catalogue Number0242 50077875 118
Device Lot Number85910P
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2018
Initial Report FDA Received Date07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;